Mathematics

Mathematics

Refine Search

Display: List / Grid
Show:
Sort By:
Vol. 36, No. 3, 2010
Voloch, José Felipe, Dept. of Mathematics, University of Texas, Austin TX 78712 (voloch@ma..
$145.00
Vol. 36, No. 4, 2010
David E. Dobbs, Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996-13..
$145.00
A nonseparably connected metric space as a dense connected graph, Vol 36, No.4
Morayne, Michal, Institute of Mathematics and Computer Science, Wroclaw University of Technology,..
$10.00
A partial order on the set of continuous endomappings, Vol 37, No.1
Author: Zhao Dongsheng, Mathematics and Mathematics Education, National Institute of Education Si..
$10.00
A second Main Theorem for moving hypersurface targets, Vol 37, No.1
Authors: Dethloff, Gerd, University of Brest, 29275 Brest, France (dethloff@univ-brest.fr), and ..
$10.00
Algebraic reflexivity of tensor product spaces, Vol 36, No.4
Authors: Botelho, Fernanda, University of Memphis, Memphis, TN 38152 (mbotelho@memphis.edu) and a..
$10.00
An explicit relationship between the generalized Apostol–Bernoulli and Apostol–Euler polynomials associated with λ–Stirling numbers of the second kind, Vol 36, No.4
Author: Luo, Qiu-Ming, Chongqing Normal University, Chongqing 401331, People's Republic of Ch..
$10.00
An uncountable collection of dendroids mutually incomparable by continuous functions Vol 36, No.4
Minc, Piotr, Department of Mathematics and Statistics, Auburn University, AL 36849, USA (mincpio@..
$10.00
Approximation of center-valued Betti-numbers, Vol 37, No.1
Authors: Anselm Knebusch, Department of Mathematics, Bunsenstrasse 3-5, D-37073 Göttingen, G..
$10.00
B(H) lattices, density and arithmetic mean ideals, Vol 37, No.1
Authors: Victor Kaftal and Gary Weiss, Department of Mathematical Sciences, University of Cincinn..
$10.00
Chain stability of closed sets, Vol 36, No.3
Changming Ding, Department of Mathematics, Xiamen University, Xiamen, Fujian 361005, P.R.China (c..
$10.00
Conics over function fields and the Artin-Tate conjecture Vol 36, No.3
Author: Voloch, José Felipe, Dept. of Mathematics, University of Texas, Austin TX 78712 (v..
$10.00
Continuously ray extendible continua and circle-like continua, Vol 36, No.4
Proctor, C. Wayne, Stephen F. Austin State University, Nacogdoches, TX 75962 (cproctor@sfasu.edu)..
$10.00
Crossed-product C*-algebras for conformal automorphisms of the disk Vol 36, No.3
Authors: Man-Duen Choi, Department of Mathematics, University of Toronto, Toronto ON M5S 2E4 (cho..
$10.00
Definability under duality Vol 36, No.3
Author: Pandelis Dodos, National Technical University of Athens, Faculty of Applied Sciences, Dep..
$10.00
Distances generated by Barbilian's metrization procedure by oscillation of sublogarithmic functions, Vol 37, No.1
Authors: Suceavă, Bogdan D., California State University at Fullerton, Fullerton, CA 92834-..
$10.00
Drawing the pseudo-arc Vol 36, No.3
Lewis, Wayne, Department of Mathematics and Statistics, Texas Tech University, Lubbock, Texas 794..
$10.00
Duals of ideals in rings with zero divisors, Vol 37, No 1
Authors: McNair, Dawn B., Johnson C. Smith University, Charlotte, NC 28216 (dmcnair@jcsu.edu). ..
$10.00
E-dilation of strongly commuting CP-semigroups (the nonunital case), Vol 37, No.1
Authors: Shalit, Orr M., Pure Mathematics Department, University of Waterloo, Waterloo, ON N2L-3G..
$10.00
Equigeodesics on flag manifolds, Vol 37, No.1
Authors: Cohen, Nir, University of Campinas, Campinas, Brazil, Grama, Lino, University of Campin..
$10.00
MyNSM Store ©2018